Glazebrook, Kevin and Dunn, R. T. (2004) Discounted multi-armed bandit problems on a collection of machines with varying speeds. Mathematics of Operations Research, 29 (2). pp. 266-279. ISSN 0364-765XFull text not available from this repository.
This paper is the first to consider general multiarmed bandit problems on parallel machines working at different speeds. Block allocation policies make a once-for-all allocation of bandits to machines at time zero. In this class we describe how to achieve Blackwell optimality under given conditions. The block allocation policy identified allocates the bandits with the largest guaranteed reward rates to the machines operating at greatest speed. This policy is shown to be average-reward optimal in the class of general (nonanticipative, nonidling) policies.
|Journal or Publication Title:||Mathematics of Operations Research|
|Additional Information:||RAE_import_type : Journal article RAE_uoa_type : Statistics and Operational Research|
|Uncontrolled Keywords:||average reward optimality ; Blackwell optimality ; Gittins index ; multiarmed bandit ; sensitive discount optimality|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||31 Mar 2008 13:08|
|Last Modified:||25 Feb 2017 01:29|
Actions (login required)